# SDR DALA2022050603174

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 84,364 hours, 38,636 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 CORROSION FLOOR BEAM LOCATED BTW FR 12 TO FR 24 AND -Y1292 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM AND FASTENERS PER A320 SRM 51-72-11 AND 51-42-11. (2224172)
